# SDR 2014FA0000465

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: General aviation
- Aircraft: N5521A
- Make and model: Beech F33A
- Aircraft serial: CE1338
- Aircraft time: 25,294 hours
- Engine: Cont IO520BB
- Engine time: 1,757 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 0911
- Condition: Failed
- Location: Taxi Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE TAXI LIGHT WAS INOPERATIVE.  THE TECH TROUBLESHOT THE SYSTEM AND DISCOVERED THE TAXI LIGHT FAILED.   THE TECH REPLACED THE CIRCUIT BREAKER.  NO CAUSE OR RECOMMENDATION AT THIS TIME.
